# SDR 97ZZZX4088

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Fretting Buffer
- Part number: 900R2100012101
- Condition: Defective
- Location: M/R Hub
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SYSTEM MAIN ROTOR HUB REMOVED TO FACILITATE OTHER MAINTENANCE WITH NEW UNIT, CORRECTED PROBLEM.
